×

Found 11,390 Documents (Results 1–100)

100
MathJax

Dynamics of a chain of logistic equations with delay and antidiffusive coupling. (English. Russian original) Zbl 07544359

Dokl. Math. 105, No. 1, 18-22 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 23-27 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Second-kind equilibrium states of the Kuramoto-Sivashinsky equation with homogeneous Neumann boundary conditions. (English. Russian original) Zbl 07538696

J. Math. Sci., New York 262, No. 6, 844-854 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 80-90 (2019).
MSC:  37L10 37L25 37L65
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of invariant tori in second-order quasilinear evolution equations in Hilbert spaces and scenarios of transition to turbulence. (English. Russian original) Zbl 07538692

J. Math. Sci., New York 262, No. 6, 809-816 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 45-52 (2019).
MSC:  37L10 37L25 37N15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software